# SDR COMA9610362

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 12001400013
- Condition: Damaged
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION FOLLOWING GEAR UP LANDING REVEALED THE FOLLOWING DAMAGE:  LEFT AND RIGHT NACELLE LOWER SKINS DAMAGED.  REMOVED AND REPLACED LT AND RT NACELLE LOWER SKINS IAW COMAIR ENGINEERING ORDER 54-005.
